Suboxone side effects acne

Common Questions and Answers about Suboxone side effects acne

suboxone

So I just want to say that everybody has a different story and that different medications do work differently for different people. I don't know much at all about the side effects etc of Suboxone but will be reading as much as I can to find out. For me it was an absolute life saver - literally. And if I have to stay on it long-term I will. If I had an illness such as diabetes or a heart condition I wouldn't think of stopping those kind of meds and in my opinion addiction is an illness.
I could care less, but is that only cause the Subs are getting me high too so why would i neded the Vics? Also, some weird side effects from the Vics. Bloating, increased appetite, acne. Anyone else experiencing those? And also, what is it in some of these drugs that make you smoke more? I am not a "smoker". I have 1 or 2 while drinking a few beers, but I never finish a pack and maybe average 10 cigs a month tops.
I could care less, but is that only cause the Subs are getting me high too so why would i neded the Vics? Also, some weird side effects from the Vics. Bloating, increased appetite, acne. Anyone else experiencing those? And also, what is it in some of these drugs that make you smoke more? I am not a "smoker". I have 1 or 2 while drinking a few beers, but I never finish a pack and maybe average 10 cigs a month tops.
I'm not planning on turning over my life or health to ANY doctor again. Not after this last 5 years of horrible side effects. Honestly, it was as if they just didn't care. I was treated with such cavalier ignorance that it makes me feel a little bit sick for people who can't stand up for themselves and who can't get off Tramadol. I'm a smart woman, but I detoxed off EVERYTHING else, before even considering that Tramadol might be my problem. It never ever occurred to me. EVER.
Ultram should not be taken for nerves, hot flashes or depression. It is very addictive and at the dosage you are taking you can expect some withdrawal after a month or two. I would taper it off slowly and hope for the best. Ultram withdrawal can be bad and can last for quite some time.
I came right out and asked my doctor if he got kickbacks from the drug companies for prescribing Suboxone. He stated he was on salary at the place he worked and made the same amount of money no matter how many patients he saw or what he prescribed, and if doctors were getting money of vacations for prescribing Sub it was news to him. It may make you feel better to vent and lay blame on the doctor, but taking responsibility for your own actions is what you should be doing.
I thought Tramadol was an amazing drug. Very few of the side effects of narcotics, but excellent pain control. I had no clue that I could become seriously addicted to it. I don't even know if any of the normal therapies for managing withdrawal would work for tramadol, but I've somewhere down the road anyway. I just wish I knew how long it would all take. It's so muc easier to be in a hard place if you know when it's going to end. I guess I'm paying for my pain free months this month.
However, I now think that the application of analgesic gels (the types that feel really icy on your skin) right across the back of the neck from right under my left ear downwards then right across to the other side ... then right across my forehead from one side to the other just above the eyebrows, DEFINITELY makes a difference in my case.
tablet every 6-8 hours now (3-4 a day), but if I take the whole dose at once each day I'd need twice as much to hold me for 24-hours, and that one big dose causes negative side-effects like drowsiness, constipation, depression, sleep disturbance, etc. Getting back to pregnant methadone patients: it is especially important for pregnant MMT patients to take split doses, because they may metabolize/excreet their methadone much faster than normal, especially during the trimester.
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
MedHelp Health Answers